ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Нелинейная аппроксимация по тригонометрической системе в весовом пространстве Lpμ

Григорян, М. Г. (2015) Нелинейная аппроксимация по тригонометрической системе в весовом пространстве Lpμ. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (3). pp. 3-21. ISSN 00002-3043

[img] PDF
Download (2221Kb)
    Item Type: Article
    Additional Information: Nonlinear approxomation by the trigonometric system in weighted Lpμ spaces / M. G. Grigoryan.
    Uncontrolled Keywords: жадный алгоритм, сжодимость в Lpμ[0,1], тригонометрическая система
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Q Science > QA Mathematics > QA440-699 Geometry. Trigonometry. Topology
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 01 Jul 2015 14:14
    Last Modified: 01 Jul 2015 14:14
    URI: http://mathematics.asj-oa.am/id/eprint/2452

    Actions (login required)

    View Item